# SDR SWIA200922781

- Difficulty date: August 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 17,129 hours, 14,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLES AND CLIPS CRACKED.  (C CHECK)  REPAIRED PER REO.
